# SDR EIA2006142

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WEB AT AFT CARGO STA 1600 STRINGER 44L FOUND PUNCTURED AND CRACKED.  REPAIR IAW B747 SRM 53-10-04 FIG 71, DOUBLER USED 7075-T5 0.040.
